Yang-Mills solutions on Euclidean Schwarzschild space


Creative Commons License

Tekin B.

PHYSICAL REVIEW D, vol.65, no.8, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 65 Issue: 8
  • Publication Date: 2002
  • Doi Number: 10.1103/physrevd.65.084035
  • Title of Journal : PHYSICAL REVIEW D

Abstract

We show that the apparently periodic Charap-Duff Yang-Mills "instantons" in time-compactified Euclidean Schwarzschild space are actually time independent. For these solutions, the Yang-Mills potential is constant along the time direction (no barrier) and therefore, there is no tunneling. We also demonstrate that the solutions found to date are three-dimensional monopoles and dyons. We conjecture that there are no time-dependent solutions in the Euclidean Schwarzschild background.